# SDR SWI2025F01219

- Difficulty date: May 1, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 49,399 hours, 32,166 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD CARGO DOOR SURROUND FUSELAGE SIDE LOWER CLOSING SKIN BETWEEN FS533 AND FS581 HAS MULTIPLE LOCATIONS OF GOUGES AND CORROSION.   (C-CHECK RO 09/07/2025)REMOVED GOUGES AND CORROSION ON FWD CARGO DOOR, SURROUND FUSELAGE SIDE LOWER CLOSING SKIN BETWEEN FS533 AND FS581, PER REF CRJ700 SRM 51-12-00-001-001-A01 AND REF CRJ700 SRM 51-21-06-001-001-A01. AND PERFORMED REPAIRS PER REO 670-53-31-1049 REV - DATE 2025-06-17. SEE CONTINUATION TASKS FOR MORE DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
